Results: 1-25 | 26-50 | 51-75 | 76-100 | >>

Table of contents of journal: *Mathematical programming

Results: 1-25/767

Authors: Lewis, AS Sendov, HS
Citation: As. Lewis et Hs. Sendov, Self-concordant barriers for hyperbolic means, MATH PROGR, 91(1), 2001, pp. 1-10

Authors: Fekete, SP Schepers, J
Citation: Sp. Fekete et J. Schepers, New classes of fast lower bounds for bin packing problems, MATH PROGR, 91(1), 2001, pp. 11-31

Authors: Auslander, A Teboulle, M
Citation: A. Auslander et M. Teboulle, Entropic proximal decomposition methods for convex programs and variational inequalities, MATH PROGR, 91(1), 2001, pp. 33-47

Authors: Allemand, K Fukuda, K Liebling, TM Steiner, E
Citation: K. Allemand et al., A polynomial case of unconstrained zero-one quadratic optimization, MATH PROGR, 91(1), 2001, pp. 49-52

Authors: Still, G
Citation: G. Still, Discretization in semi-infinite programming: the rate of convergence, MATH PROGR, 91(1), 2001, pp. 53-69

Authors: Ahuja, RK Orlin, JB Sharma, D
Citation: Rk. Ahuja et al., Multi-exchange neighborhood structures for the capacitated minimum spanning tree problem, MATH PROGR, 91(1), 2001, pp. 71-97

Authors: Potra, FA
Citation: Fa. Potra, Q-superlinear convergence of the iterates in primal-dual interior-point methods, MATH PROGR, 91(1), 2001, pp. 99-115

Authors: Dur, M
Citation: M. Dur, Dual bounding procedures lead to convergent Branch-and-Bound algorithms, MATH PROGR, 91(1), 2001, pp. 117-125

Authors: Kortanek, KO Zhang, Q
Citation: Ko. Kortanek et Q. Zhang, Perfect duality in semi-infinite and semidefinite programming, MATH PROGR, 91(1), 2001, pp. 127-144

Authors: Atamturk, A Nemhauser, GL Savelsbergh, MWP
Citation: A. Atamturk et al., Valid inequalities for problems with additive variable upper bounds, MATH PROGR, 91(1), 2001, pp. 145-162

Authors: Cheung, D Cucker, F
Citation: D. Cheung et F. Cucker, A new condition number for linear programming, MATH PROGR, 91(1), 2001, pp. 163-174

Authors: Junger, M Kaibel, V
Citation: M. Junger et V. Kaibel, Box-inequalities for quadratic assignment polytopes, MATH PROGR, 91(1), 2001, pp. 175-197

Authors: Gowda, MS Song, Y
Citation: Ms. Gowda et Y. Song, On semidefinite linear complementarity problems (vol 88, pg 575, 2000), MATH PROGR, 91(1), 2001, pp. 199-200

Authors: Lemarechal, C Renaud, A
Citation: C. Lemarechal et A. Renaud, A geometric study of duality gaps, with applications, MATH PROGR, 90(3), 2001, pp. 399-427

Authors: Gunluk, O Pochet, Y
Citation: O. Gunluk et Y. Pochet, Mixing mixed-integer inequalities, MATH PROGR, 90(3), 2001, pp. 429-457

Authors: Wright, SJ
Citation: Sj. Wright, On reduced convex QP formulations of monotone LCPs, MATH PROGR, 90(3), 2001, pp. 459-473

Authors: Ascheuer, N Fischetti, M Grotschel, M
Citation: N. Ascheuer et al., Solving the Asymmetric Travelling Salesman Problem with time windows by branch-and-cut, MATH PROGR, 90(3), 2001, pp. 475-506

Authors: Zhao, GY
Citation: Gy. Zhao, A Log-Barrier method with Benders decomposition for solving two-stage stochastic linear programs, MATH PROGR, 90(3), 2001, pp. 507-536

Authors: Uchoa, E de Aragao, MP
Citation: E. Uchoa et Mp. De Aragao, Vertex-disjoint packing of two Steiner trees: polyhedra and branch-and-cut, MATH PROGR, 90(3), 2001, pp. 537-557

Authors: Vardi, Y Zhang, CH
Citation: Y. Vardi et Ch. Zhang, A modified Weiszfeld algorithm for the Fermat-Weber location problem, MATH PROGR, 90(3), 2001, pp. 559-566

Authors: Sturm, JF Zhang, S
Citation: Jf. Sturm et S. Zhang, On sensitivity of central solutions in semidefinite programming, MATH PROGR, 90(2), 2001, pp. 205-227

Authors: Yildirim, EA Todd, MJ
Citation: Ea. Yildirim et Mj. Todd, Sensitivity analysis in linear programming and semidefinite programming using interior-point methods, MATH PROGR, 90(2), 2001, pp. 229-261

Authors: Averbakh, I
Citation: I. Averbakh, On the complexity of a class of combinatorial optimization problems with uncertainty, MATH PROGR, 90(2), 2001, pp. 263-272

Authors: Galluccio, A Loebl, M Vondrak, J
Citation: A. Galluccio et al., Optimization via enumeration: a new algorithm for the Max Cut Problem, MATH PROGR, 90(2), 2001, pp. 273-290

Authors: Corberan, A Letchford, AN Sanchis, JM
Citation: A. Corberan et al., A cutting plane algorithm for the General Routing Problem, MATH PROGR, 90(2), 2001, pp. 291-316
Risultati: 1-25 | 26-50 | 51-75 | 76-100 | >>